# SDR COMA9660158

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7077
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Right
- Part time: 2,831 hours
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE ON TAKEOFF, AT LEAST 8 TO 12 BIRDS.  REPLACED RT ENGINE.
